# SDR R61A201510060797

- Difficulty date: October 6, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210119
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LT INBD SEAT TRACK BS X-39 - BS 94.80 HAS MULTIPLE AREAS OF POSSIBLE CORROSION.  R & R SEAT TRACK IAW SRM 51-42-05.  REF VISIT PACKAGE, VP-034491-2015, OP356.
